# SDR FDEA201804281142

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 83,915 hours, 19,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION, THE L1 DOOR OVERHEAD AFT EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-52-04-2. EMERGENCY LIGHTS TESTED GOOD.  OK FOR SERVICE.
